Startseite UB

On the canonically invariant calculation of Maslov indices

Pletyukhov, Mikhail and Brack, Matthias (2003) On the canonically invariant calculation of Maslov indices. Journal of Physics A 36 (36), pp. 9449-9469.

[img]
Preview
PDF
Download (756kB)

at publisher (via DOI)

at arXiv


Abstract

After a short review of various ways to calculate the Maslov index appearing in semiclassical Gutzwiller type trace formulae, we discuss a coordinate-independent and canonically invariant formulation recently proposed by A Sugita (2000, 2001). We give explicit formulae for its ingredients and test them numerically for periodic orbits in several Hamiltonian systems with mixed dynamics. We ...

plus


Export bibliographical data



Item Type:Article
Date:September 2003
Institutions:Physics > Institute of Theroretical Physics > Chair Professor Schäfer > Group Matthias Brack
Projects:Graduiertenkolleg Nichtlinearität und Nichtgleichgewicht
Identification Number:
ValueType
10.1088/0305-4470/36/36/303DOI
nlin.CD/0305060arXiv ID
Related URLs:
URLURL Type
http://arxiv.org/abs/nlin.CD/0305060Preprint
Subjects:500 Science > 530 Physics
Status:Published
Refereed:Yes, this version has been refereed
Created at the University of Regensburg:Yes
Owner: Redakteur Physik
Deposited On:20 Mar 2007
Last Modified:13 Mar 2014 09:59
Item ID:1657
Owner Only: item control page

Downloads

Downloads per month over past year

  1. University

University Library

Publication Server

Contact person
Gernot Deinzer

Telefon 0941 943-2759
Contact